Record number :
1727667
Title of article :
Multistable solitons in the cubic–quintic discrete nonlinear Schrödinger equation
Author/Authors :
Carretero-Gonzلlez، نويسنده , , R. and Talley، نويسنده , , J.D. and Chong، نويسنده , , C. and Malomed، نويسنده , , B.A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
13
From page :
77
To page :
89
Abstract :
We analyze the existence and stability of localized solutions in the one-dimensional discrete nonlinear Schrِdinger (DNLS) equation with a combination of competing self-focusing cubic and defocusing quintic onsite nonlinearities. We produce a stability diagram for different families of soliton solutions that suggests the (co)existence of infinitely many branches of stable localized solutions. Bifurcations that occur with an increase in the coupling constant are studied in a numerical form. A variational approximation is developed for accurate prediction of the most fundamental and next-order solitons, together with their bifurcations. Salient properties of the model, which distinguish it from the well-known cubic DNLS equation, are the existence of two different types of symmetric solitons and stable asymmetric soliton solutions that are found in narrow regions of the parameter space. The asymmetric solutions appear from and disappear back into the symmetric ones via loops of forward and backward pitchfork bifurcations.
Keywords :
Nonlinear Schrِdinger equation , Solitons , bifurcations , Nonlinear lattices
Journal title :
Physica D Nonlinear Phenomena
Serial Year :
2006
Link To Document :
بازگشت